Ergodic averages with generalized weights

Doǧan Çömez, Semyon N. Litvinov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Two types of weighted ergodic averages are studied. It is shown that if F = {F n} is an admissible superadditive process relative to a measure preserving transformation, then a Wiener-Wintner type result holds for F. Using this result new good classes of weights generated by such processes are obtained. We also introduce another class of weights via the group of unitary functions, and study the convergence of the corresponding weighted averages. The limits of such weighted averages are also identified.

Original languageEnglish (US)
Pages (from-to)103-128
Number of pages26
JournalStudia Mathematica
Issue number2
StatePublished - 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Ergodic averages with generalized weights'. Together they form a unique fingerprint.

Cite this